Cookies?
Library Header Image
LSE Research Online LSE Library Services

The integral option in a model with jumps

Gapeev, Pavel V. (2008) The integral option in a model with jumps. Statistics and Probability Letters, 78 (16). pp. 2623-2631. ISSN 0167-7152

Full text not available from this repository.

Abstract

We present a closed form solution to be considered in Kramkov and Mordecki [Kramkov, D.O., Mordecki, E., 1994. Integral option. Theory of Probability and its Applications 39 (1), 201–211] optimal stopping problem for the case of geometric compound Poisson process with exponential jumps. The method of proof is based on reducing the initial problem to an integro-differential free-boundary problem and solving the latter by using continuous and smooth fit. The result can be interpreted as pricing perpetual integral options in a model with jumps.

Item Type: Article
Official URL: http://www.elsevier.com/wps/find/journaldescriptio...
Additional Information: © 2008 Elsevier
Library of Congress subject classification: Q Science > QA Mathematics
Sets: Departments > Mathematics
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 19 Jan 2009 12:08
URL: http://eprints.lse.ac.uk/21942/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only